Translator Disclaimer
March, 1983 Consistency of the Least Squares Estimator of the First Order Moving Average Parameter
Brian D. Macpherson, Wayne A. Fuller
Ann. Statist. 11(1): 326-329 (March, 1983). DOI: 10.1214/aos/1176346083

Abstract

The consistency of the least squares estimator of the parameter of the first order moving average time series is proven for the parameter in the interval $\lbrack -1, 1 \rbrack$.

Citation

Download Citation

Brian D. Macpherson. Wayne A. Fuller. "Consistency of the Least Squares Estimator of the First Order Moving Average Parameter." Ann. Statist. 11 (1) 326 - 329, March, 1983. https://doi.org/10.1214/aos/1176346083

Information

Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0509.62082
MathSciNet: MR684890
Digital Object Identifier: 10.1214/aos/1176346083

Subjects:
Primary: 62M10
Secondary: 62F10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 1 • March, 1983
Back to Top